# SDR SWAA2016091407787

- Difficulty date: August 17, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 69,551 hours, 55,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 654587570
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR INNER CHORD CORRODED BETWEEN BS 294.5 TO BS 330.  R & R CHORD IAW SRM.
